MathSciNet Relay Station
MathSciNet bibliographic data
MR2336278 11J13 (11J70)
Tourigny, Yves; Smart, Nigel P. A multidimensional continued fraction based on a high-order recurrence relation. Math. Comp. 76 (2007), no. 260, 1995–2022.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement